Surveys in Mathematics and its Applications
ISSN 1842-6298 (electronic), 1843-7265 (print)
Volume 14 (2019), 149 -- 158
This work is licensed under a Creative Commons Attribution 4.0 International License.
q-DERIVATIVE ON p-VALENT MEROMORPHIC FUNCTIONS ASSOCIATED WITH CONNECTED SETS
Abstract. In this article, two subfamilies of \pval meromorphic functions by means of \qder are defined. With that, we study coefficient inequality, distortion bounds and convex family of these subclasses. Also connected sets structure is investigated.2010 Mathematics Subject Classification: 30C45; 30C50.
Keywords: p-valent meromorphic function; q-derivative; coefficient estimate; distortion bound; convexity; connected set.
G. Gasper, M. Rahman, Basic hypergeometric series, Cambridge university press No 96, Geneve, 2004. MR2128719. Zbl 1129.33005.
Z.S. Mansour, Linear sequential q\!øp--difference equations of fractional order, Fract. Calc. Appl. Anal, 12(2) (2009), 159-178. MR2498364. Zbl 1176.26005.
Sh. Najafzadeh, A. Ebadian, Convex family of meromorphically multivalent functions on connected sets, Math. Comput. Model. 57(3-4) (2013), 301-305. MR3011159. Zbl 1305.30009.
Department of Mathematics,
Payame Noor University,
Post Office Box: 19395--3697, Tehran, Iran.